- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 134701, 12 pages
On Absolute Continuity of Conjugations between Circle Maps with Break Points
1School of Mathematical Sciences, Faculty of Science and Technology, University Kebangsaan Malaysia, Bangi, 43600 Selangor, Malaysia
2Faculty of Mathematics and Mechanics, Samarkand State University, Boulevard Street 15, 703004 Samarkand, Uzbekistan
Received 31 August 2012; Accepted 23 October 2012
Academic Editor: Ivanka Stamova
Copyright © 2012 Habibulla Akhadkulov and Mohd Salmi Md Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- I. P. Cornfeld, S. V. Fomin, and Y. G. Sinai, Ergodic Theory, Springer, Berlin, Germany, 1982.
- A. Y. Khinchin, Continued Fractions, University of Chicago Press, 1964.
- K. M. Khanin and E. B. Vul, “Circle homeomorphisms with weak discontinuities,” in Dynamical Systems and Statistical Mechanics, vol. 3 of Advances in Soviet Mathematics, pp. 57–98, 1991.
- Y. Katznelson and D. Ornstein, “The differentiability of the conjugation of certain diffeomorphisms of the circle,” Ergodic Theory and Dynamical Systems, vol. 9, no. 4, pp. 643–680, 1989.
- K. M. Khanin and Y. G. Sinai, “Smoothness of conjugacies of diffeomorphisms of the circle with rotations,” Russian Mathematical Surveys, vol. 44, no. 1, pp. 69–99, 1989, translation of Uspekhi Matematicheskikh Nauk, vol. 44, pp. 57–82, 1989.
- K. Khanin and A. Y. Teplinskii, “Herman's theory revisited,” Inventiones Mathematicae, vol. 178, no. 2, pp. 333–344, 2009.
- A. Y. Teplinskii and K. M. Khanin, “Rigidity for circle diffeomorphisms with singularities,” Russian Mathematical Surveys, vol. 59, no. 2, pp. 329–353, 2004, translation of Uspekhi Matematicheskikh Nauk, vol. 59, no. 2, pp. 137–160, 2004.
- A. A. Dzhalilov, H. Akin, and S. Temir, “Conjugations between circle maps with a single break point,” Journal of Mathematical Analysis and Applications, vol. 366, no. 1, pp. 1–10, 2010.
- Y. Katznelson and D. Ornstein, “The absolute continuity of the conjugation of certain diffeomorphisms of the circle,” Ergodic Theory and Dynamical Systems, vol. 9, no. 4, pp. 681–690, 1989.
- A. A. Dzhalilov and I. Liousse, “Circle homeomorphisms with two break points,” Nonlinearity, vol. 19, no. 8, pp. 1951–1968, 2006.
- A. A. Dzhalilov, D. Mayer, and U. A. Safarov, “Piecewise-smooth circle homeomorphisms with several break points,” Izvestiya, vol. 76, no. 1, pp. 94–113, 2012, translation of Izvestiya Rossiiskoi Akademii Nauk, vol. 76, no. 1, pp. 101–120, 2012.
- A. N. Shiryayev, Probability, New York, NY, USA, 1984.
- M. Reed and B. Simon, Methods of Modern Mathematical Physics, San Diego, Calif, USA, 1980.